MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 60/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 60/9 PCC
Lot Number 5267836
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that infusion set's tubing detached close to the site and her blood glucose level was 18 mmol/l.The site location was at patient's right abdomen and the pump was in her pocket.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 60/9 PCC
MDR Report Key8953479
Report Number3003442380-2019-01758
Device Sequence Number2471100
Product Code FPA
UDI-Device Identifier05705244006393
UDI-Public05705244006393
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/01/2022
Device Lot Number5267836
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date09/02/2019
Patient Sequence Number1